# SDR IPXA09555686

- Difficulty date: April 10, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 26,021 hours, 18,069 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 OUTBOARD MAIN FLAP NR 1 FLAP CARRIAGE FWD PANEL 666BR IS CHAFED ON INNER SURFACE.  REMOVED CHAFING DAMAGE AND COMPLIED WITH ALL STEPS IN ER 09-2305 DATED 4-21-09 AND SRM 57-53-01-1-A1.
